# SDR ABXA9700853

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D048987
- Condition: Cracked
- Location: Bs 239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CUSP WEB AT STA 239 RBL 54 WAS FOUND CRACKED.  THE CUSP WEB WAS REPAIRED IAW DC9 SRM 51-30-2.
